# SDR SWAA2022031456061

- Difficulty date: July 23, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 40,892 hours, 24,383 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER BOX RIB 4 2ND STIFNER {FACING FWD TO AFT }LOWER EDGE AREA CRACKED.MKD 126-002 / AT RIB #4; STIFNER #2 CUTOUT AREA DAMAGED PER B737 SRM 55-10-09-2R-4; AFTER REWORK NDT CHECK AREA NO CRACK FOUND; LOCATED AND DRILLED REPAIR KIT #55100003-1 IAW SRM 55-10-09-2R-4; TREATED; PRIMED AND INSTALLED REPAIR IAW B737 SRM 55-10-09-2R-4 REPAIR#4.
